top of page

SS. 1628. Evelin Susan - Manju tak


 

SPEAKERS NURSE (73%), INTERLOCUTOR (27%)

NE NURSE EVELIN SUSAN 0:03 Please be seated.IM INTERLOCUTOR MANJU TAK 0:05 Thank you so much.NE NURSE EVELIN SUSAN 0:07 My name is Lakshmi. I'm one of the community health nurse in this country. Do you please tell me for my document purpose? Can I agree? Please tell me?IM INTERLOCUTOR MANJU TAK 0:18 Yes. My name is John.NE NURSE EVELIN SUSAN 0:22 Mr. John, how can I help you IIM INTERLOCUTOR MANJU TAK 0:27 actually am going to trip for a month. And is this malarial medication necessary for me?NE NURSE EVELIN SUSAN 0:36 Is Mr. And Mrs. Jones, regarding for going on medication, this is malaria medication very important. Because I want to tell you that that is the base. Could you please tell me how many last two months is going on? So do you have a new home for the visitor area? Area going for visitors? So,IM INTERLOCUTOR MANJU TAK 1:02 yes, I'm also planning to visit some rural areas and if I have time, I will also visit some cities.NE NURSE EVELIN SUSAN 1:12 Very good news to John. Regarding for, I want to tell you that that is I will give you that top ceiling of malaria that you have to you have to take that because if we were because you told me that under your depression your house, the garden for them the malaria, so you have depression, so better to take that. Take that toxin. The medication is 100 MG the Daily Dose. Taking after food do you have to take that toxin? Do you follow me?IM INTERLOCUTOR MANJU TAK 1:54 Yes, nurse? I have a doubt. Yes. I have read that the patients who have suffered from depression should not take the malarial medication. Is that right?NE NURSE EVELIN SUSAN 2:08 annoy you candidate that this is maybe it's around revision. So if you have the person is there, but they do take that medication is knowing no content, there is no indication. Okay, Mr. John, you can take that dosage whenever you are taking to take so better to take food after that only you can take. But you have to take until four weeks. Do you follow me?IM INTERLOCUTOR MANJU TAK 2:35 Yes. But taking for four weeks will be so long. And I'm worried that it will leave any side effects.NE NURSE EVELIN SUSAN 2:45 And data is most mistaken. If you have an upset stomach increase risk of sunburn will happen. There is some side of it is there is not all patients necessary. If there is very minor, very minor patient only that's happening. So don't worry. So if you have to take that medication, there is not taking that medication, there is a risk for that. No problem will happen.IM INTERLOCUTOR MANJU TAK 3:24 You understand what I'm saying? Yes, nurse, if you recommend that it is safe to take this medication, I will consume it.NE NURSE EVELIN SUSAN 3:34 Mr. John, do you have any concerns to Joe?IM INTERLOCUTOR MANJU TAK 3:38 Yes, MERS actually, I don't want to face any side effects and I agree to take the medication nurse please prescribe it.NE NURSE EVELIN SUSAN 3:51 There is no there is very is this patient even happen?IM INTERLOCUTOR MANJU TAK 4:00 Do you coordinate point? Yes.NE NURSE EVELIN SUSAN 4:03 During Nadi Angel choreo you can that you can take that medication. organism.IM INTERLOCUTOR MANJU TAK 4:14 No nerves, you have addressed all my concerns. Thank you.NE NURSE EVELIN SUSAN 4:18 Thank you. I will see you that after four weeks I will say I will speak to you. Then we will see you. I will see you in person.IM INTERLOCUTOR MANJU TAK 4:28 Thank you nurse. Have a nice day.



 

0 views0 comments

Recent Posts

See All

SPEAKERS NURSE (81%), INTERLOCUTER (19%) NP NURSE PRADNYA JADHAV 0:01 Okay, good morning. IM INTERLOCUTER MOUNIKA GUNDETI 0:03 Good morning as NP NURSE PRADNYA JADHAV 0:05 entrepreneurs other register

SPEAKERS NURSE (87%), INTERLOCUTER (13%) NP NURSE PRADNYA JADHAV 0:00 Okay, good morning.IM INTERLOCUTER MOUNIKA GUNDETI 0:02 Good morning nurse.NP NURSE PRADNYA JADHAV 0:04 I'm a registered nurse wo

ENGLISH LANGUAGE PROFICIENCY TRAINING PROGRAMME

SEVEN SENTINELS

bottom of page